# SDR DL72S951118

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CRACKED AT RIVET, O/B OF O/B ACTUATOR RIB.  REPAIRED PER M/M 57-54-0 FIG 803A BY INSTALLING DOUBLER.  NR 3 L/E SLAT, DAMAGE FOUND AT SHOP INSPECTION.
